MathSciNet Relay Station
MathSciNet bibliographic data
MR2396506 (2009d:82133) 82C40 (35F20 76P05 76X05 82D10)
Li, Li On the trend to equilibrium for the Vlasov-Poisson-Boltzmann equation. J. Differential Equations 244 (2008), no. 6, 1467–1501.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement